I've been on the patch for a few years and a month ago I ran out of my patches so I went a day without one until I went and picked it up the next day. So my patch change day went from a Friday to a Saturday. No problems. Well last weekend I forgot again cuz I wasn't used to the new day, so I put a new one on the next day again, so from Saturday to Sunday. Well Wednesday I started bleeding and it's been heavy. I already had my period two weeks ago. Help please.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - I have been on the patch for 2 years. but this month , next day after puting the patch?
Posted 7 Jul 2013 • 1 answer
Posted 15 Jun 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 9 Sep 2015 • 1 answer
Posted 25 Nov 2015 • 1 answer